# SDR CALA2018022300769

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54162
- Condition: Corroded
- Location: Bs 1290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, RBL 2.9,  BS 1290 HAS CORROSION.  REPAIRED THE FLOOR SUPPORT IAW SRM 53-00-53, REPAIR 1, FIG 201.
